# SDR NACA201505010004

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 812
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 812, STR 27 KEEL BEAM CORRODED.  REPAIRED KEEL BEAM CHORD IN AFT CARGO PIT BS812, STR27L IAW REPAIR DWG R23094.1-053-008-001.
